MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV 7-IN STD BORE BI-FURCATED EXT SET; INTRAVASCULAR ADMINISTRATION SET

CFN MEXICO 215 SA DE CV 7-IN STD BORE BI-FURCATED EXT SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1247
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint of the set becoming unscrewed from the connection before use could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model (b)(4) because a lot number was not provided by the customer.A root cause could not be determined due to an investigation not being able to be performed.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.Root cause analysis: the root cause of this failure was not identified as no product was returned.Investigation conclusion: no product will be returned per customer.No investigation was performed.
 
Event or Problem Description
It was reported that the 7-in std bore bi-furcated ext set leaked during a chemotherapy cyclophosphamide infusion.Absorbent pads were placed under the extension set, and the treatment was delayed for "about twenty minutes" as a result, but there was no impact to the patient.The following information was provided by the initial reporter: "it was reported that a small amount of leakage was seen at the engagement of bifuse extension set during an infusion of chemotherapy cyclophosphamide through secondary set.The medication was being administered using a non-bd infusion pump.It was noted that the rn had to put absorbent pads underneath the extension set due to the clinician¿s previous experience of leaks regarding the same tubing.The certified nurse educator (cne) attempted to replicate the leak, but unable to do so and instead, recommended that in future, to use the sets with caution and to have an absorbent pad underneath, in case of leaks.The treatment was delayed for about twenty minutes to allow for event reporting to cne, documentation, and replacement of the tubing.There was no patient impact.The event occurred at the oncology unit.".

Brand Name
7-IN STD BORE BI-FURCATED EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10179644
Report Number9616066-2020-02016
Device Sequence Number2680704
Product Code FPA
UDI-Device Identifier10885403274305
UDI-Public10885403274305
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1247
Device Catalogue NumberME1247
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;